Chat Now!   Member Gallery    Member Articles    Games   Member Groups   Member Blogs   Health News    Bored?

Author Topic: Help with ativan withdrawal  (Read 1380 times)

0 Members and 1 Guest are viewing this topic.

Offline sleek_chic01

  • Newbie
  • *
  • Posts: 25
  • Country: 00
  • Rec's: 0
  • Gender: Female
  • Mood: Confused
    Confused
  • Personal text
    • Poke This Member
Help with ativan withdrawal
« on: August 28, 2014, 12:11:51 PM »
Hi all, I wanted to know if someone could give me some solid advice on how to wean off ativan slowly. Like a good schedule. I was taking 2mg of ativan every night for almost 3 weeks until my insomnia problems stopped by using a combination of requip(for my restless leg syndrome) and zoloft. Well I had the terror of finding out I that my body is dependent on it after not taking it for a full day. Now I need to know what to do to withdrawal off of this easily. I have no experience with weaning off medication.
Bookmark and Share

Offline Never-Quit

  • Pay It Forward ! and Be a Blessing to others !
  • Hero Member
  • *****
  • Posts: 1038
  • Country: us
  • Rec's: 22
  • Gender: Male
  • Mood: Happy
    Happy
  • Overcomer by God's Grace- Panic/Anxiety/OCD
    • Poke This Member
Re: Help with ativan withdrawal
« Reply #1 on: August 28, 2014, 02:28:13 PM »
Hi, :action-smiley-065:

The best way to do this is to contact your doctor, they will put on a proper weaning off schedule.

Since your doctor knows all of your medical history and medications you are using this would be wisest thing to do. :yes:

Let us know how you do.   :action-smiley-065:
Bookmark and Share
Never, never, never give up. -Winston Churchill

“You can’t live a perfect day without doing something for someone who will never be able to repay you."   ~ John Wooden

Offline introvrtd1

  • Full Member
  • ***
  • Posts: 101
  • Country: 00
  • Rec's: 0
  • Gender: Male
  • Mood: Sleepy
    Sleepy
    • Poke This Member
Re: Help with ativan withdrawal
« Reply #2 on: September 15, 2014, 03:44:40 PM »
Wooo!!

Well, I will give you my experience with ativan withdrawals.....By all means talk to your Dr....I took the hard way out and went cold turkey.....It wasnt fun...I was taking 1mg at nite before bed daily and quit taking them after only a week. I had chest pains, and insomnia for three days, and what little sleep I did get was wracked with nightmares, and jolting awake.

Not trying to scare you, but if I had to do it over again I would choose to wean off....

Good Luck!
Bookmark and Share

Offline Snoopy10

  • Full Member
  • ***
  • Posts: 188
  • Rec's: 1
  • Gender: Female
  • Personal text
    • Poke This Member
Re: Help with ativan withdrawal
« Reply #3 on: October 04, 2014, 09:56:06 AM »
How did the weaning off go?  Don't freak out too much about the dependency on benzos, ADs create a dependence too. It's all about weaning off so that you don't have withdrawal symptoms.

What's great about the benzo pills is you can cut them into halves, quarters, even eighths.  So you can wean off as slowly and gradually as you want.  With some ADs you have to open the capsule and count out the beads inside. That was a pain!
Bookmark and Share

Tags:
 

Related Topics

  Subject / Started by Replies Last post
4 Replies
1640 Views
Last post September 23, 2007, 09:11:53 AM
by ocdengineer
8 Replies
941 Views
Last post October 15, 2009, 02:01:59 PM
by speedfreakadelic
1 Replies
215 Views
Last post November 26, 2013, 10:15:31 PM
by insights
5 Replies
247 Views
Last post June 09, 2014, 01:15:55 AM
by insights
1 Replies
127 Views
Last post August 15, 2014, 08:00:41 PM
by rileybug

anything